Gromov’s convergence theorem and its application

Research output: Contribution to journalArticle

34 Citations (Scopus)
Original languageEnglish
Pages (from-to)11-48
Number of pages38
JournalNagoya Mathematical Journal
Volume100
DOIs
Publication statusPublished - Dec 1985
Externally publishedYes

Fingerprint

Convergence Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Gromov’s convergence theorem and its application. / Katsuda, Atsushi.

In: Nagoya Mathematical Journal, Vol. 100, 12.1985, p. 11-48.

Research output: Contribution to journalArticle

@article{2175feb9e36449a2960ad1ce0cbc121b,
title = "Gromov’s convergence theorem and its application",
author = "Atsushi Katsuda",
year = "1985",
month = "12",
doi = "10.1017/S0027763000000209",
language = "English",
volume = "100",
pages = "11--48",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - Gromov’s convergence theorem and its application

AU - Katsuda, Atsushi

PY - 1985/12

Y1 - 1985/12

UR - http://www.scopus.com/inward/record.url?scp=84972500501&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972500501&partnerID=8YFLogxK

U2 - 10.1017/S0027763000000209

DO - 10.1017/S0027763000000209

M3 - Article

AN - SCOPUS:84972500501

VL - 100

SP - 11

EP - 48

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -